# SDR MASA200602544

- Difficulty date: November 7, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,655 hours, 4,893 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2617 EWR.  ABORTED TAKEOFF FOR LEFT REAR EMERGENCY EXIT DOOR CAUTION MESSAGE.  MOC PLACED ITEM ON MEL WITH CREW.
